Journal of Symplectic Geometry

Volume 18 (2020)

Number 1

Bohr–Sommerfeld Lagrangian submanifolds as minima of convex functions

Pages: 333 – 353

DOI: https://dx.doi.org/10.4310/JSG.2020.v18.n1.a9

Author

Alexandre Vérine (Institut Fourier, Gières, France)

Abstract

We prove more convexity properties for Lagrangian submanifolds in symplectic and Kähler manifolds. Namely, every closed Bohr–Sommerfeld Lagrangian submanifold $Q$ of a symplectic/Kähler manifold $X$ can be realised as a Morse–Bott minimum for some ‘convex’ exhausting function defined in the complement of a symplectic/complex hyperplane section $Y$. In the Kähler case, ‘convex’ means strictly plurisubharmonic while, in the symplectic case, it refers to the existence of a Liouville pseudogradient. In particular, $Q \subset X \setminus Y$ is a regular Lagrangian submanifold in the sense of Eliashberg–Ganatra–Lazarev.

The full text of this article is unavailable through your IP address: 34.239.147.7

Received 12 July 2018

Accepted 17 October 2018

Published 25 March 2020